MathSciNet Relay Station
MathSciNet bibliographic data
MR1459271 60G55 (60D05 60F05 60F17 60G60)
Chiu, S. N.; Quine, M. P. Central limit theory for the number of seeds in a growth model in $\bold R^d$ with inhomogeneous Poisson arrivals. Ann. Appl. Probab. 7 (1997), no. 3, 802–814.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement